0
RESEARCH PAPERS

On the Existence of Optimal Controls

[+] Author and Article Information
L. Markus

University of Minnesota, Department of Mathematics, Minneapolis, Minn.

E. B. Lee

Minneapolis-Honeywell Regulator Company, Minneapolis, Minn.

J. Basic Eng 84(1), 13-20 (Mar 01, 1962) (8 pages) doi:10.1115/1.3657236 History: Received March 01, 1961; Online November 04, 2011

Abstract

The problem of existence of various types of optimum controls for controlling processes which are described by ordinary differential equation models is considered. The results presented enable one to test if there does exist an optimum control in the class of controls under consideration before proceeding to the construction of an optimal control.

Copyright © 1962 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In